facebook
twitter
rss
account
search
search
 

Man has penis amputated due to' Viagra overdose'

Sept. 19, 2013 at 12:02 PM   |   Comments

http://cdnph.upi.com/sv/em/i/UPI-68481379606524/2013/1/13796099651695/Man-has-penis-amputated-due-to-Viagra-overdose.jpg
GIGANTE, Colombia, Sept. 19 (UPI) -- A man from southern Colombia had to have his penis amputated after he allegedly overdosed on the erectile disfunction medication Viagra, officials said.

The 66-year-old man from Gigante, whose name has not been released, told a local newspaper that he intentionally overdosed on Viagra to impress his new girlfriend, Colombia Reports reported Wednesday.

However, the penis-enhancing drug caused the man, who said he was a former member of the Gigante municipal council, to experience a constant state of erection for several days, the report said. He then sought medical help.

Doctors in Gigante referred the man to a medical facility in Neiva, where doctors noted that the man's penis was inflamed, fractured and showed signs of gangrene, and opted to amputate to prevent the inflammation and gangrene from spreading to other parts of his body.

"The patient showed bruising on the testicles and penis, was treated and is recovering well," a doctor told local newspaper La Nacion.

© 2013 United Press International, Inc. All Rights Reserved. Any reproduction, republication, redistribution and/or modification of any UPI content is expressly prohibited without UPI's prior written consent.
Recommended UPI Stories
Featured UPI Collection
trending
2014: The Year in Music [PHOTOS]

2014: The Year in Music [PHOTOS]

Most Popular
1
Ukraine claims Russian offensive on third front
2
Major general stripped of title over handling of sexual abuse allegation
3
Louisiana Gov. Bobby Jindal sues Obama over Common Core
4
'Coolest' cooler breaks Kickstarter record
5
Serial stowaway arrested again in Phoenix
Trending News
Video
x
Feedback